# SDR MASA200400050

- Difficulty date: January 27, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 14,740 hours, 11,618 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE FOR STALL FAIL MESSAGE ON TAXI-OUT. MX RESET SYSTEM. OP CHECKS GOOD. NO PARTS USED
